# SDR CALA2014110492649

- Difficulty date: October 31, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 90,952 hours, 14,279 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION MAIN CABIN FLOORBEAM BS 325 RBL 48.  REMOVED CORROSION ON FLOORBEAM UPPER CHORD BS 325 RBL 48 IAW SRM 51-10-02 PAR 1 5 FIG 1 & 5.  ORIGINAL MATERIAL THICKNESS IS .125, MATERIAL REMOVED IS .036 & IS OUT OF LIMITS IAW SRM 53-00-51 FIG 101, 53-10-51 FIG 1 & DWG BAL 1506-3116.  REPAIRED FLOORBEAM UPPER CHORD IAW SRM 53-00-51 REPAIR 1 FIG 201.  THIS IS A CLASS A REPAIR.
